My blood pressure has been between 106 and 125 over between 76 and 85 for the past year. I have a couple of episode of A-fib. After the first one I was taken off amlodopine and put on atenelol and remained on lisinopril/HCL 25/12.5 mg. this worked for a coup,e weeks and the flutters started again. When I returned to the cardiologist, she put me on 50mg Tambocor twice a day. I returned 48 hours later and my blood pressure was elevated so she asked me to take the atenelol twice a day. I took my blood pressure and it is 141/102 but my pulse is 75.
Flecainide - Can Tambocor cause an unsafe increase in blood pressure?
Question posted by Ptarp on 6 Dec 2014
Last updated on 6 December 2014
Its probably not the tambocor, its probably related to the fact that you were taking off the amlodipine. I would take the second dose of atenolol and just keep track of your bp and pulse.
- Tambocor uses and warnings
- Amlodipine uses and warnings
- Atenolol uses and warnings
- Flecainide uses and warnings
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.